Author Topic: Bess needs help - endep/amitriptiline  (Read 327 times)

[Buddie]

Bess needs help - endep/amitriptiline
« on: April 02, 2022, 04:16:36 am »
Hey guys our friend Bess is having a hard time since her concussion and is asking for peoples experience with this med.

I am absolutely not the person to ask as I had a horrific time on it, but if anyone was helped by it would like to hear ur experience of it so I can pass it on to Bess?

She is suffering from dizziness and DP/dr.

ThNks in advance
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #1 on: April 02, 2022, 04:20:40 am »
Hi [...]!

I don't know Bess, but I, too, have had awful experiences with amitriptyline. I won't go near that stuff. Is she trying to get off it? Or wondering if she should go on it?

Hope she's ok ...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #2 on: April 02, 2022, 04:55:52 am »
Hello x

Bess is a member here but too unwell to post.

Sheís thinking of going on it. Well, I think she is just desperate for some relief.

Thanks for ur input. X
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #3 on: April 03, 2022, 10:19:11 am »
I really had an awful time on amitriptyline..It actually caused more problems than benzos....But we are all different I guess...I would just rule out the pros and cons of it and proceed cautiously IMO...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #4 on: April 03, 2022, 10:30:43 am »
It's similar to the AD that set me back in a bad way. Accept amitriptyline has more side effects apparently. I didn't think that was possible!!

Some people do benefit from them though
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #5 on: April 03, 2022, 08:05:00 pm »
Thanks guys. Yeah my experience on it was terrible too [...]. I had every side effect on the list and it was the start of my eye problem. They can cause glaucoma.

I mentioned ur setback mare, I thought it was endep.

I hope she doesnít go on it Iíve certainly told her itís bad news and Iíll send ur responses to her too x

I know ads can help but this particular one I feel is a hard pass!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #6 on: April 03, 2022, 08:41:11 pm »
I took one dose of amitriptyline years ago, before I knew anything about antidepressants.  Whao - I was wrecked the next day.  I threw the remainder of the bottle away.  Amitriptyline is an older antidepressant that was out before the newer SSRIs were developed and had better, safer side effect profiles. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #7 on: April 03, 2022, 11:21:35 pm »
[...]

Amitriptiline is the drug they give people with headaches/migraines/pain as it can help with the pain for those people.

But this typically can be a disaster for benzo patients.
Even my dr who supposed to be an expert in benzo [...], knows nothing really, said that this would be bad for me.
Itís too excitatory.

We are so individual, itís too hard to know.
Itís a very personal decision she has to make.

Tell her Iím very sorry about her concussion.
Those symptoms will be hard to take and can mirror benzo [...].

Hope youíre doing well

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Bess needs help - endep/amitriptiline
« Reply #8 on: April 25, 2022, 07:19:37 pm »
Thanks girls. I think sheís decided against it . Iím greatful for ur feedback xx
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.